Best n-Term Approximations by Λ-Methods in the Spaces S pϕ

Abstract

We determine the exact values of the upper bounds of n-term approximations of q-ellipsoids by Λ-methods in the spaces S qϕ in the metrics of the spaces S pϕ .

This is a preview of subscription content, access via your institution.

REFERENCES

  1. 1.

    A. I. Stepanets, Approximation Characteristics of the Spaces S Pϕ [In Russian], Preprint No. 2002.2, Intitute of Mathematics, Ukrainian Academy of Sciences, kiev (2002)

    Google Scholar 

  2. 2.

    A. I. Stepanets, “Approximation characteristics of the spaces S Pϕ in different metric,” Ukr. Mat. Zh., 55, No. 8, 1121–1147 (2001)

    Google Scholar 

  3. 3.

    A. I. Stepanet, Approximation Characteristics of the Spaces S Pϕ [In Russian], Preprint No. 2201.2, Institute of Mathematics, Ukrainian Academy of Science, kiev (2001).

    Google Scholar 

  4. 4.

    S. B. Stechkin, "On the absolute convergence of orthogonal series," Dokl. Akad. Nauk SSSR, 102, No. 1, 37-40 (1955).

    Google Scholar 

  5. 5.

    G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities [Russian translation], Izd. Inostr. Lit., Moscow (1948).

    Google Scholar 

Download references

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Stepanets', O.I., Shydlich, A.L. Best n-Term Approximations by Λ-Methods in the Spaces S pϕ . Ukrainian Mathematical Journal 55, 1338–1362 (2003). https://doi.org/10.1023/B:UKMA.0000010763.01827.6f

Download citation